[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 8, Issue 1 (1-2017) ::
Caspian J Intern Med 2017, 8(1): 56-58 Back to browse issues page
Oral contraceptive-related transverse sinus thrombosis as an initial manifestation of antiphospholipid syndrome in the absence of systemic lupus erythematosus
Payam Saadat , Reza Mohseni-Ahangar
1. Department of Neurology, Babol University of Medical Sciences, Babol, Iran , sepanta1968@yahoo.com
Abstract:   (5124 Views)
This article has no abstract.
Keywords: Oral Contraceptive Agents, Cerebral venous sinus thrombosis, Antiphospholipid syndrome, Anticardiolipin antibody, Antiphospholipid antibody
Full-Text [PDF 302 kb]   (1205 Downloads)    
Type of Study: Original Article | Subject: Neurology
Received: 2015/06/27 | Accepted: 2016/01/10 | Published: 2016/12/3
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Saadat P, Mohseni-Ahangar R. Oral contraceptive-related transverse sinus thrombosis as an initial manifestation of antiphospholipid syndrome in the absence of systemic lupus erythematosus. Caspian J Intern Med. 2017; 8 (1) :56-58
URL: http://caspjim.com/article-1-573-en.html


Volume 8, Issue 1 (1-2017) Back to browse issues page
Caspian Journal of Internal Medicine
Persian site map - English site map - Created in 0.05 seconds with 29 queries by YEKTAWEB 4269